# SDR GTIA2021061435802

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 52,305 hours, 24,095 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Hyd Overheat
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYD Y RSVR OVHT DURING DEPARTURE CLIMB. PERFOMED ECAM TURN OFF HYD PUMP #2 15-20 THE OVER WENT AWAY-PERFORMED INITIAL FLIGHT CONTROL OPERATION FOR 15 MIN, NO FAULTS WHERE NOTE IAW 29-13-00. R&R'D OF THE SYSTEM PRESSURED SWITCH IAW  AMM 29-32-12, ALSO PERFORMED OP CHECK AND FOUND OK FOR CONTINUOUS SVC.
